# SDR RAIA00703045

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,324 hours, 14,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7912 - IAD - EMERGENCY LIGHT AT RIGHT HAND OVERWING EXIT IDENTIFIER IS INOP.  MAINTENANCE CLEANED CONNECTORS FOR EMERGENCY LIGHT, OPS CHECK GOOD.
